# SDR FDEA202203250687

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113N300319H
- Part serial: 000410
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS COMPOSITE MAJOR REPAIR. L/W O/B FLAP UPPER SURFACE APPROX 98" FROM I/B   END AND 6.5" FROM T/E. REPAIR REQUIRES EVALUATION TO DETERMINE IF REPAIRS IS IN   ACCORDANCE WITH APPROVED DATA. REMOVED PREVIOUS REPAIR AND APPLIED NEW REPAIR IAW B757 SRM 57-53-01-2R AND 51-70-  07-0G. MAJOR REPAIR
